okay, so I've been on birthcontrol for a year. But my pharmacy would not fill my pack, until about 5 days later. So I was out of birthcontrol for about 5 days. So I ended up gettin my period for 3 weeks in one month . It skipped every other week. Well, I got back on my birthcontrol , and about 3/4 days after starting again, I had unprotected sex, and he had pre-came inside of me. And the next morning (15 hours after unprotected sex) I took the plan b, an. I've been having side effects from the plan b. But my question is, do you think I'll be okay, if he only pre-came inside me, and I took the plan b, and still continued with my birthcontrol ? What information can you give me? Please I'd greatly appreciate it if you could help me in any way. ☺️
There's no way of telling if the Plan B worked, until you are able to do a pregnancy test. All that the symptoms tell you, is that you put the large dose of hormone into your body (in using Plan B).
The symptoms seem to vary depending on where you are in your cycle when you take Plan B, so sometimes you'll bleed within a few days, & other times you'll not.
Most women find their period is a little late. Usually no more than a week or so, but for some it can be 2 or 3 weeks late.
You could experience a range of hormonal symptoms (anything you might expect to get with a period or pregnancy), such as sore/leaking breasts, back ache, mood swings, cramps, spots, etc.
If your period is late, you can do a pregnancy test, to put your mind at rest.
I wouldn't worry too much, as you took the pill just a little over the 12 hour mark (it's most effective if taken within the first 12 hours (95%), so should still be around 90-95% effective.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2014 • 1 answer
Posted 2 Nov 2015 • 3 answers
Posted 22 Nov 2015 • 3 answers
Posted 12 Mar 2016 • 1 answer
Posted 21 Jul 2016 • 1 answer